# SDR ASOA2013071808729

- Difficulty date: July 7, 2013
- Submitted: July 18, 2013
- Operation: Air carrier
- Aircraft: N871AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7537
- Aircraft time: 27,231 hours, 24,880 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 499-513
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION DAMAGE ON LT SIDE PRESSURE FLOOR SUPPORT ANGLE FS 499 - 513, LBL 43.   REPAIRED IAW REO 601R-53-41-666 REV C.  CLASSIFIED A MAJOR REPAIR .
